Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Medication

When you are on a lot of different medication, does it make you not want to eat?

Answer Question
 
Rachel24517

Asked by Rachel24517 at 7:11 PM on Mar. 27, 2011 in Health

Level 16 (2,548 Credits)
Answers (3)
  • depends on the medication
    justalady774

    Answer by justalady774 at 7:20 PM on Mar. 27, 2011

  • That was what I was going to say, but there are several that does decrease my appetite.
    mommy_jules

    Answer by mommy_jules at 7:36 PM on Mar. 27, 2011

  • Exactly, that really depends on the medications you can always google the medicines that your taking and see the side effects.
    Mudda69

    Answer by Mudda69 at 3:11 PM on Mar. 28, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN